# SDR AALA202505052449

- Difficulty date: April 24, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N401AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8701
- Aircraft time: 20,408 hours, 5,696 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Hinge Pin
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND OVERWING EMERGENCY EXIT DOOR HINGE PINS WORN.  REPLACED HINGE PINS PER AMM 52-22-61-400-802-A.
